Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Geometric wave-front set may not be a singleton
HTML articles powered by AMS MathViewer

by Cheng-Chiang Tsai
J. Amer. Math. Soc. 37 (2024), 281-304
DOI: https://doi.org/10.1090/jams/1031
Published electronically: August 15, 2023

Abstract:

We show that the geometric wave-front set of specific half-integral-depth supercuspidal representations of ramified $p$-adic unitary groups is not a singleton.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2020): 22E35, 22E50, 11F85
  • Retrieve articles in all journals with MSC (2020): 22E35, 22E50, 11F85
Bibliographic Information
  • Cheng-Chiang Tsai
  • Affiliation: Academia Sinica, Institute of Mathematics, 6F, Astronomy-Mathematics Building, No. 1, Sec. 4, Roosevelt Road, Taipei 106319, Taiwan; and Department of Applied Mathematics, National Sun Yat-Sen University, No. 70, Lienhai Rd., Kaohsiung 80424, Taiwan
  • MR Author ID: 1202346
  • Email: chchtsai@gate.sinica.edu.tw
  • Received by editor(s): August 28, 2022
  • Received by editor(s) in revised form: March 14, 2023, April 16, 2023, and May 5, 2023
  • Published electronically: August 15, 2023
  • Additional Notes: The author was supported by MOST grant 110-2115-M-001-002-MY3.

  • Dedicated: Dedicated to Benedict H. Gross
  • © Copyright 2023 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 37 (2024), 281-304
  • MSC (2020): Primary 22E35, 22E50, 11F85
  • DOI: https://doi.org/10.1090/jams/1031
  • MathSciNet review: 4654614